Alert archive / Arizona / Red Flag Warnings in 2011

Red Flag Warning 11, NWS Tucson, AZ

April 22, 2011

NWS Tucson, AZ issued this red flag warning at Apr 22, 2011, 2:05 PM MST. It took effect at Apr 23, 2011, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2011, 2:05 PM MST (21:05 UTC)
In effect from
Apr 23, 2011, 12:00 PM MST
Expired
Apr 23, 2011, 8:00 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WWUS85 KTWC 222105
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
205 PM MST FRI APR 22 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR
COCHISE COUNTY DUE TO STRONG AND GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

AZZ148-231400-
/O.NEW.KTWC.FW.W.0011.110423T1900Z-110424T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
205 PM MST FRI APR 22 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR 
COCHISE COUNTY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR
COCHISE COUNTY.

* AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE
  COUNTY. 

* TIMING...WINDS WILL BECOME STRONG AND GUSTY AROUND NOON AND
  CONTINUE INTO EARLY MONDAY EVENING.

* WINDS...SUSTAINED 20-FOOT SOUTHWEST WINDS OF 15 TO 25 MPH WITH
  GUSTS TO 40 MPH ARE EXPECTED.

* RELATIVE HUMIDITY...THE MINIMUM RELATIVE HUMIDITIES ARE FORECAST
  TO BE 8 TO 13 PCT.

* IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY
  HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE
  WEATHER CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


HTTP://WEATHER.GOV/TUCSON
5 follow-up statements
002 
WWUS85 KTWC 230941
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
241 AM MST SAT APR 23 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR
COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS...LOW RELATIVE
HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

AZZ148-232200-
/O.CON.KTWC.FW.W.0011.110423T1900Z-110424T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
241 AM MST SAT APR 23 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING FOR COCHISE COUNTY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING FOR COCHISE COUNTY. 

* AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE 
  COUNTY. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS
  AFTERNOON AND EARLY THIS EVENING.

* WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 25 MPH WITH GUSTS
  TO 40 MPH ARE EXPECTED.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO
  RANGE FROM 6 TO 15 PCT.

* IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY
  HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE
  WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

HTTP://WEATHER.GOV/TUCSON
469 
WWUS85 KTWC 230954
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
254 AM MST SAT APR 23 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING FOR COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS...
LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

AZZ148-232200-
/O.CON.KTWC.FW.W.0011.110423T1900Z-110424T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
254 AM MST SAT APR 23 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING FOR COCHISE COUNTY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING FOR COCHISE COUNTY. 

* AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE 
  COUNTY. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON
  AND EARLY THIS EVENING.

* WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 25 MPH WITH GUSTS
  TO 40 MPH ARE EXPECTED.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO
  RANGE FROM 6 TO 15 PCT.

* IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY
  HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE
  WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

HTTP://WEATHER.GOV/TUCSON
736 
WWUS85 KTWC 231827
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1127 AM MST SAT APR 23 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING FOR COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS...
LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

AZZ148-240230-
/O.CON.KTWC.FW.W.0011.110423T1900Z-110424T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1127 AM MST SAT APR 23 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE 
  COUNTY. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS
   AFTERNOON AND EARLY THIS EVENING. 

* WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 30 MPH WITH 
   GUSTS TO 40 MPH ARE EXPECTED. 

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST 
   TO RANGE FROM 8 TO 15 PCT. 

* IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A 
   VERY HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL 
   FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


HTTP://WEATHER.GOV/TUCSON
654 
WWUS85 KTWC 232158
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
258 PM MST SAT APR 23 2011

...RED FLAG WARNING IN EFFECT FROM UNTIL 8 PM MST THIS EVENING
FOR COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS...LOW
RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

...RED FLAG WARNING IN EFFECT FROM 11 AM MST TO 7 PM MST SUNDAY
FOR ALL OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND
GREENLEE COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY DUE
TO STRONG AND GUSTY WEST WINDS...LOW RELATIVE HUMIDITIES AND A
VERY HIGH FIRE DANGER RATING...

AZZ148-241400-
/O.NEW.KTWC.FW.W.0012.110424T1800Z-110425T0200Z/
/O.CON.KTWC.FW.W.0011.000000T0000Z-110424T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
258 PM MST SAT APR 23 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR ALL OF COCHISE COUNTY DUE TO STRONG AND GUSTY WEST WINDS...LOW
RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... 
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY FOR
ALL OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND GREENLEE
COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY FOR ALL
OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND GREENLEE
COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR ALL OF
COCHISE COUNTY.

* AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE
  COUNTY THROUGH 8 PM MST THIS EVENING. CONDITIONS WILL REDEVELOP
  AGAIN ON SUNDAY FROM 11 AM MST SUNDAY MORNING TO 7 PM MST
  SUNDAY EVENING.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS
  AFTERNOON AND EARLY THIS EVENING OVER ALL OF COCHISE COUNTY. ON
  SUNDAY CRITICAL FIRE WEATHER CONDITIONS WILL ONCE AGAIN
  REDEVELOP LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. 

* WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 30 MPH WITH 
  GUSTS TO 40 MPH ARE EXPECTED. 

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST TO
  RANGE FROM 9 TO 17 PCT.

* IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A 
  VERY HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL 
  FIRE WEATHER CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
947 
WWUS85 KTWC 240310
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
810 PM MST SAT APR 23 2011

...RED FLAG WARNING FOR THIS EVENING HAS EXPIRED...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST TO 7 PM MST
SUNDAY FOR ALL OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND
GREENLEE COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY DUE TO
STRONG AND GUSTY WEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY
HIGH FIRE DANGER RATING...

AZZ148-241400-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-110424T0300Z/
/O.CON.KTWC.FW.W.0012.110424T1800Z-110425T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
810 PM MST SAT APR 23 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY FOR ALL OF COCHISE COUNTY...SOUTHERN PORTIONS OF GRAHAM AND 
GREENLEE COUNTIES AND EASTERN PORTIONS OF SANTA CRUZ COUNTY...

...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

* AFFECTED AREA...THE RED FLAG WARNING IS IN EFFECT FOR COCHISE
  COUNTY...SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES AND
  EASTERN PORTIONS OF SANTA CRUZ COUNTY FROM 11 AM MST SUNDAY
  MORNING TO 7 PM MST SUNDAY EVENING.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR LATE SUNDAY
  MORNING THROUGH EARLY SUNDAY EVENING.

* WINDS...SUSTAINED 20-FOOT WEST WINDS OF 15 TO 30 MPH WITH GUSTS
  TO 40 MPH ARE EXPECTED.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES ARE FORECAST 
  TO RANGE FROM 9 TO 17 PCT. 

* IMPACTS...THE STRONG WINDS...LOW RELATIVE HUMIDITIES AND A VERY
  HIGH FIRE DANGER RATING WILL COMBINE TO CREATE CRITICAL FIRE
  WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 22, 9:35 AM MST, 4 hours 30 minutes earlier.

Area forecast discussion, Apr 22, 9:35 AM MST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
935 AM MST FRI APR 22 2011

.SYNOPSIS...A STORM SYSTEM WILL MOVE THROUGH THE GREAT BASIN REGION
OVER THE WEEKEND. DRY CONDITIONS WILL PREVAIL EXCEPT OVER THE WHITE
MOUNTAINS WHERE ISOLATED SHOWERS WILL BE POSSIBLE ON SUNDAY. THIS
SYSTEM WILL BRING BREEZY AFTERNOON WINDS TO THE AREA OVER THE NEXT
FEW DAYS.

&&

.DISCUSSION...CLEAR SKIES ARE PRESENT OVER SOUTHEAST ARIZONA THIS
MORNING. FORECASTED HIGH TEMPERATURE OF 89 DEG F FOR TUCSON APPEARS
RIGHT ON TRACK AND IS SUPPORTED BY 12Z TUS SOUNDING AND BIAS
CORRECTED ENSEMBLES. A FEW AFTERNOON BREEZES TO 25 MPH WILL BE
POSSIBLE DURING PEAK HEATING THIS AFTERNOON....ESPECIALLY OVER
EASTERN AREAS.

THE ZONAL FLOW THAT HAS BEEN IN PLACE OVER THE DESERT SOUTHWEST WILL
BUCKLE A LITTLE BIT TO THE SOUTH...AS TROUGH APPROACHING THE WEST
COAST MOVES THROUGH THE GREAT BASIN OVER THE WEEKEND. LIMITED
MOISTURE IS ASSOCIATED WITH THIS SYSTEM AND DRY CONDITIONS WILL
PREVAIL EXCEPT OVER THE WHITE MOUNTAINS WHERE ISOLATED SHOWERS WILL
BE POSSIBLE SUNDAY. THE MAIN IMPACT OVER OUR REGION WILL BE
INCREASED AFTERNOON BREEZES AND HIGH CLOUDINESS. A SLIGHT COOL DOWN
INTO THE LOWER 80'S WILL OCCUR BEHIND THE TROUGH ON MONDAY. THEN
MUCH WARMER BY MID WEEK AS WE MOVE BACK INTO THE 90'S.

&&

.AVIATION...SKC-SCT CLOUDS AT OR ABOVE 20K FT AGL THRU SATURDAY
MORNING OR 23/12Z. AFTERNOON SURFACE WIND WLY 12-20 KTS WITH GUSTS
OF 20-25 KTS. OTHERWISE SURFACE WIND GENERALLY LESS THAN 10 KTS.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...SOME BREEZES WILL OCCUR THIS AFTERNOON PARTICULARLY
EAST OF TUCSON. A FEW LOCALES MAY BRIEFLY REACH RED FLAG CRITERIA AS
MINIMUM RELATIVE HUMIDITIES FALL INTO THE SINGLE DIGITS TO LOWER
TEENS. HOWEVER...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NOT
EXPECTED TO OCCUR. A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE
NORTH OF THE AREA THIS WEEKEND. BREEZY TO WINDY CONDITIONS WILL
OCCUR SATURDAY AFTERNOON. AT THIS TIME APPEARS THAT RELATIVE
HUMIDITIES WILL REMAIN JUST ABOVE RED FLAG CRITERIA ACROSS MUCH OF
THE AREA. HUMIDITIES ARE EXPECTED TO INCREASE SUNDAY AHEAD OF A COLD
FRONT. THEREAFTER...DRY CONDITIONS ARE ON TAP MONDAY THROUGH
THURSDAY. DAYTIME TEMPERATURES WILL INCREASE DURING THE PERIOD ALONG
WITH GUSTY AFTERNOON WINDS DUE TO DAYTIME HEATING.

&&

.CLIMATE...TIDBIT FOR TODAY. WITH NINE DAYS LEFT IN APRIL...THE
AVERAGE MONTHLY TEMPERATURE IN TUCSON OF 68.8 DEGREES CURRENTLY
RANKS AS THE 10TH WARMEST APRIL ON RECORD...TIED WITH 2000.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 22, 2:05 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
205 PM MST FRI APR 22 2011

AZZ507-508-512-513-231400-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
205 PM MST FRI APR 22 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST SATURDAY FOR
COCHISE COUNTY DUE TO STRONG AND GUSTY WINDS...LOW RELATIVE
HUMIDITIES AND A VERY HIGH FIRE DANGER RATING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE COMBINATION OF STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE
HUMIDITIES...AND A VERY HIGH FIRE DANGER RATING WILL LEAD TO CRITICAL
FIRE CONDITIONS ACROSS COCHISE COUNTY SATURDAY AFTERNOON AND EVENING.
THUS..A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM MST SATURDAY.
PLEASE REFER TO AWIPS PRODUCT PHXRFWTWC /WMO HEADER WWUS85 KTWC/ FOR
ADDITIONAL DETAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

Nearby

Red Flag Warnings in Arizona, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.